Within the clasp of continuous homogeneous maps between Banach spaces, it is proved that every compact map can be uniformly approximated by finite-rank maps. This result is obtained by means of the classical metric projection on Banach spaces.
Copyright © 1976 Pacific Journal of Mathematics. This article first appeared in Pacific Journal of Mathematics 62:1(1976), 149-151.
Please note that downloads of the article are for private/personal use only.
Hubbard, John R. "Approximation of Compact Homogeneous Maps." Pacific Journal of Mathematics 62, no. 1 (1976): 149-51. doi:10.2140/pjm.1976.62.149.